# SDR GTIA9800065

- Difficulty date: June 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6003045
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND BROKEN WIRE AND BAD TERMINAL STRIP ON BATTERY POWER SUPPLY PACK AT 5-32.  REMOVED AND REPLACED BATTERY POWER SUPPLY PACK PER DC-9 MM 33-53-0 AND REPAIRED BROKEN WIRE PER DC-9 MM 20-50-1, OPERATIONAL CHECK GOOD.  (X)
